# SDR DL75K031047

- Difficulty date: November 23, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 10,390 hours, 4,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021SM
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE EMERGENCY FLASHLIGHT INOP AT 1L.  REPLACED BATTERY.
